# SDR C2XA02IA075

- Difficulty date: March 19, 2002
- Submitted: March 23, 2002
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 335018024
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH-  WHILE PERFORMING A 1A CHECK INSPECTION IT WAS NOTED THAT THE EMERGENCY LIGHT BATTERY HAS LOW VOLTAGE.  IAH-MAINTENANCE TROUBLESHOT THE SYSTEM AND FOUND THAT THERE WAS NO POWER TO THE EMERGENCY LIGHTS IN THE BATTERY MODE.  MAINTENANCE REPAIRED A BROKEN WIRE TO 29WL PIN F AND G, AND PERFORMED A OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
